9 doctors weighed in:

My breast are leaking and I have missed january and february menstrals. I am currently on anti depression medication. Medical thoughts?

9 doctors weighed in
5 doctors agree

In brief: SIde effects

Some psychiatric medications can increase prolactin levels.
Increased prolactin can cause the symptoms you are describing. Risperdol is sometimes used off label for depression and is notorious at causing increased prolactin. Invega (paliperidone) would be another example of a medication that can cause elevated prolactin. There are several options for dealing with this, but have your prolactin level checked soon.

In brief: SIde effects

Some psychiatric medications can increase prolactin levels.
Increased prolactin can cause the symptoms you are describing. Risperdol is sometimes used off label for depression and is notorious at causing increased prolactin. Invega (paliperidone) would be another example of a medication that can cause elevated prolactin. There are several options for dealing with this, but have your prolactin level checked soon.
Dr. Brandon Riesenmy
Dr. Brandon Riesenmy
Thank
Dr. Stephen Perret
Pediatrics - Psychiatry
2 doctors agree

In brief: See a physician

So the most obvious possibility would be pregnancy.
Assuming that this is not the case, several psychiatric medications (and some antidepressants) can increase prolactin, a pregnancy hormone that causes what you describe. There are also other medical explanations. I would consult with your doctor.

In brief: See a physician

So the most obvious possibility would be pregnancy.
Assuming that this is not the case, several psychiatric medications (and some antidepressants) can increase prolactin, a pregnancy hormone that causes what you describe. There are also other medical explanations. I would consult with your doctor.
Dr. Stephen Perret
Dr. Stephen Perret
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors